×

zbMATH — the first resource for mathematics

Random fuzzy differential equations under generalized Lipschitz condition. (English) Zbl 1238.34007
Summary: We present the studies on two kinds of solutions to random fuzzy differential equations (RFDEs). The different types of solutions to RFDEs are generated by the usage of two different concepts of fuzzy derivative in the formulation of a differential problem. Under generalized Lipschitz condition, the existence and uniqueness of both kinds of solutions to RFDEs are obtained. We show that solutions (of the same kind) are close to each other in the case when the data of the equation did not differ much. By an example, we present an application of each type of solutions in a population growth model which is subjected to two kinds of uncertainties: fuzziness and randomness.

MSC:
34A07 Fuzzy ordinary differential equations
60H25 Random operators and equations (aspects of stochastic analysis)
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lakshmikantham, V.; Mohapatra, R.N., Theory of fuzzy differential equations and inclusions, (2003), Taylor & Francis London · Zbl 1072.34001
[2] Diamond, P.; Kloeden, P., Metric spaces of fuzzy sets: theory and applications, (1994), World Scientific Singapore · Zbl 0873.54019
[3] Oberguggenberger, M.; Pittschmann, S., Differential equations with fuzzy parameters, Math. modelling syst., 5, 181-202, (1999) · Zbl 0961.34047
[4] A. Bencsik, B. Bede, J. Tar, J. Fodor, Fuzzy Differential Equations in Modeling Hydraulic Differential Servo Cylinders: Third Romanian-Hungarian Joint Symposium on Applied Computational Intelligence, SACI, Timisoara, Romania, 2006.
[5] Barros, L.C.; Bassanezi, R.C.; Tonelli, P.A., Fuzzy modelling in population dynamics, Ecol. model., 128, 27-33, (2000)
[6] Motta Jafelice, R.; Almeida, C.; Meyer, J.F.C.A.; Vasconcelos, H.L., Fuzzy parameters in a partial differential equation model for population dispersal of leaf-cutting ants, Nonlinear analysis RWA, (2011) · Zbl 1231.35272
[7] Zhao, D.; Li, C.; Ren, J., Fuzzy speed control and stability analysis of a networked induction motor system with time delays and packet dropouts, Nonlinear analysis RWA, 12, 273-287, (2011) · Zbl 1203.93116
[8] Kaleva, O., Fuzzy differential equations, Fuzzy sets and systems, 24, 301-317, (1987) · Zbl 0646.34019
[9] Kaleva, O., The Cauchy problem for fuzzy differential equations, Fuzzy sets and systems, 35, 389-396, (1990) · Zbl 0696.34005
[10] Puri, M.L.; Ralescu, D.A., Differentials of fuzzy functions, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
[11] Abbasbandy, S.; Allahviranloo, T., Numerical solution of fuzzy differential equation by runge – kutta method, Nonlinear stud., 11, 117-129, (2004) · Zbl 1056.65069
[12] Agarwal, R.P.; Lakshmikantham, V.; Nieto, J.J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal., 72, 2859-2862, (2010) · Zbl 1188.34005
[13] Agarwal, R.P.; O’Regan, D.; Lakshmikantham, V., A stacking theorem approach for fuzzy differential equations, Nonlinear anal., 55, 299-312, (2003) · Zbl 1042.34027
[14] Agarwal, R.P.; O’Regan, D.; Lakshmikantham, V., Viability theory and fuzzy differential equations, Fuzzy sets and systems, 151, 563-580, (2005) · Zbl 1074.34009
[15] Arshad, S.; Lupulescu, V., On the fractional differential equations with uncertainty, Nonlinear anal., 74, 3685-3693, (2011) · Zbl 1219.34004
[16] Aubin, J.-P., Fuzzy differential inclusions, Probl. control inf. theory, 19, 55-67, (1990) · Zbl 0718.93039
[17] Bede, B.; Gal, S.G., Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations, Fuzzy sets and systems, 151, 581-599, (2005) · Zbl 1061.26024
[18] Benchohra, M.; Nieto, J.J.; Ouahab, A., Fuzzy solutions for impulsive differential equations, Commun. appl. anal., 11, 379-394, (2007) · Zbl 1149.34002
[19] Bhaskar, T.G.; Lakshmikantham, V.; Devi, V., Revisiting fuzzy differential equations, Nonlinear anal., 58, 351-358, (2004) · Zbl 1095.34511
[20] Buckley, J.J.; Feuring, T., Fuzzy differential equations, Fuzzy sets and systems, 110, 43-54, (2000) · Zbl 0947.34049
[21] Chalco-Cano, Y.; Román-Flores, H., On new solutions of fuzzy differential equations, Chaos solitons fractals, 38, 112-119, (2008) · Zbl 1142.34309
[22] Diamond, P., Brief note on the variation of constants formula for fuzzy differential equations, Fuzzy sets and systems, 129, 65-71, (2002) · Zbl 1021.34048
[23] Diamond, P.; Watson, P., Regularity of solution sets for differential inclusions quasi-concave in a parameter, Appl. math. lett., 13, 31-35, (2000) · Zbl 0944.34008
[24] Choudary, A.D.R.; Donchev, T., On Peano theorem for fuzzy differential equations, Fuzzy sets and systems, 177, 93-94, (2011) · Zbl 1246.34003
[25] Georgiou, D.N.; Nieto, J.J.; Rodríguez-López, R., Initial value problems for higher-order fuzzy differential equations, Nonlinear anal., 63, 587-600, (2005) · Zbl 1091.34003
[26] Hüllermeier, E., An approach to modelling and simulation of uncertain dynamical systems, Internat. J. uncertain. fuzziness knowledge-based systems, 5, 117-137, (1997) · Zbl 1232.68131
[27] Kaleva, O., A note on fuzzy differential equations, Nonlinear anal., 64, 895-900, (2006) · Zbl 1100.34500
[28] Khastan, A.; Nieto, J.J., A boundary value problem for second order fuzzy differential equations, Nonlinear anal., 72, 3583-3593, (2010) · Zbl 1193.34004
[29] Khastan, A.; Nieto, J.J.; Rodríguez-López, R., Variation of constant formula for first order fuzzy differential equations, Fuzzy sets and systems, 177, 20-33, (2011) · Zbl 1250.34005
[30] Kloeden, P.E., Remarks on Peano-like theorems for fuzzy differential equations, Fuzzy sets and systems, 44, 161-163, (1991) · Zbl 0742.34058
[31] Lakshmikantham, V., Uncertain systems and fuzzy differential equations, J. math. anal. appl., 251, 805-817, (2000) · Zbl 0966.34055
[32] Lakshmikantham, V.; Leela, S.; Vatsala, A.S., Interconnection between set and fuzzy differential equations, Nonlinear anal., 54, 351-360, (2003) · Zbl 1029.34049
[33] Lakshmikantham, V.; Tolstonogov, A.A., Existence and interrelation between set and fuzzy differential equations, Nonlinear anal., 55, 255-268, (2003) · Zbl 1035.34064
[34] Nieto, J.J., The Cauchy problem for continuous fuzzy differential equations, Fuzzy sets and systems, 102, 259-262, (1999) · Zbl 0929.34005
[35] Nieto, J.J.; Khastan, A.; Ivaz, K., Numerical solution of fuzzy differential equations under generalized differentiability, Nonlinear anal. hybrid syst., 3, 700-707, (2009) · Zbl 1181.34005
[36] Nieto, J.J.; Rodríguez-López, R., Bounded solutions for fuzzy differential and integral equations, Chaos solitons fractals, 27, 1376-1386, (2006) · Zbl 1330.34039
[37] Nieto, J.J.; Rodríguez-López, R., Analysis of a logistic differential model with uncertainty, Int. J. dyn. syst. differ. equ., 1, 164-176, (2008) · Zbl 1170.34009
[38] Nieto, J.J.; Rodríguez-López, R.; Franco, D., Linear first-order fuzzy differential equations, Internat. J. uncertain. fuzziness knowledge-based systems, 14, 687-709, (2006) · Zbl 1116.34005
[39] Nieto, J.J.; Rodríguez-López, R.; Georgiou, D.N., Fuzzy differential systems under generalized metric spaces approach, Dynam. systems appl., 17, 1-24, (2008) · Zbl 1168.34005
[40] Ouyang, H.; Wu, Y., On fuzzy differential equations, Fuzzy sets and systems, 32, 321-325, (1989) · Zbl 0719.54007
[41] Pederson, S.; Sambandham, M., The runge – kutta method for hybrid fuzzy differential equations, Nonlinear anal. hybrid syst., 2, 626-634, (2008) · Zbl 1155.93370
[42] Pederson, S.; Sambandham, M., Numerical solution of hybrid fuzzy differential equation IVPs by a characterization theorem, Inform. sci., 179, 319-328, (2009) · Zbl 1165.65041
[43] Román-Flores, H.; Rojas-Medar, M., Embedding of level-continuous fuzzy sets on Banach spaces, Inform. sci., 144, 227-247, (2002) · Zbl 1034.46079
[44] Rzeżuchowski, T.; Wa̧sowski, J., Differential equations with fuzzy parameters via differential inclusions, J. math. anal. appl., 255, 177-194, (2001) · Zbl 0971.34048
[45] Seikkala, S., On the fuzzy initial value problem, Fuzzy sets and systems, 24, 319-330, (1987) · Zbl 0643.34005
[46] Xu, J.; Liao, Z.; Nieto, J.J., A class of linear differential dynamical systems with fuzzy matrices, J. math. anal. appl., 368, 54-68, (2010) · Zbl 1193.37025
[47] Kwakernaak, H., Fuzzy random variables. part I: definitions and theorems, Inform. sci., 15, 1-29, (1978) · Zbl 0438.60004
[48] Kruse, R.; Meyer, K.D., Statistics with vague data, (1987), Kluwer Dordrecht · Zbl 0663.62010
[49] Klement, E.P.; Puri, M.L.; Ralescu, D.A., Limit theorems for fuzzy random variables, Proc. roy. soc. lond. A, 407, 171-182, (1986) · Zbl 0605.60038
[50] Puri, M.L.; Ralescu, D.A., The concept of normality for fuzzy random variables, Ann. probab., 13, 1373-1379, (1985) · Zbl 0583.60011
[51] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 409-422, (1986) · Zbl 0592.60004
[52] Colubi, A.; Domínguez-Menchero, J.S.; López-Díaz, M.; Ralescu, D.A., A \(D_E [0, 1]\) representation of random upper semicontinuous functions, Proc. amer. math. soc., 130, 3237-3242, (2002) · Zbl 1005.28003
[53] Terán Agraz, P., On Borel measurability and large deviations for fuzzy random variables, Fuzzy sets and systems, 157, 2558-2568, (2006) · Zbl 1109.60009
[54] López-Díaz, M.; Ralescu, D.A., Tools for fuzzy random variables: embeddings and measurabilities, Comput. statist. data anal., 51, 109-114, (2006) · Zbl 1157.62305
[55] Feng, Y., Fuzzy stochastic differential systems, Fuzzy sets and systems, 115, 351-363, (2000) · Zbl 0964.60068
[56] Fei, W., Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients, Inform. sci., 177, 4329-4337, (2007) · Zbl 1129.60063
[57] Malinowski, M.T., On random fuzzy differential equations, Fuzzy sets and systems, 160, 3152-3165, (2009) · Zbl 1184.34011
[58] Malinowski, M.T., Existence theorems for solutions to random fuzzy differential equations, Nonlinear anal., 73, 1515-1532, (2010) · Zbl 1205.34002
[59] Feng, Y., Mean-square integral and differential of fuzzy stochastic processes, Fuzzy sets and systems, 102, 271-280, (1999) · Zbl 0942.60041
[60] Stefanini, L.; Bede, B., Generalized Hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear anal., 71, 1311-1328, (2009) · Zbl 1188.28002
[61] Vitale, R.A., \(L_p\) metrics for compact, convex sets, J. approx. theory, 45, 280-287, (1985) · Zbl 0595.52005
[62] Nguyen, H.T., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
[63] Kaleva, O., The Peano theorem for fuzzy differential equations revisited, Fuzzy sets and systems, 98, 147-148, (1998) · Zbl 0930.34003
[64] Aubin, J.-P.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Boston
[65] Castaing, C.; Valadier, M., Convex analysis and measurable multifunctions, (1997), Springer-Verlag Berlin · Zbl 0346.46038
[66] Kisielewicz, M., Differential inclusions and optimal control, (1991), Kluwer Acad. Publ. Dordrecht · Zbl 0731.49001
[67] Ladde, G.S.; Lakshmikantham, V., Random differential inequalities, (1980), Academic Press New York · Zbl 0466.60002
[68] Ma, M., On embedding problems of fuzzy number space: part 5, Fuzzy sets and systems, 55, 313-318, (1993) · Zbl 0798.46058
[69] Lakshmikantham, V.; Leela, S., Differential and integral inequalities, Vol. I, (1969), Academic Press New York · Zbl 0177.12403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.